# SDR 9JLA2021090225539

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N445N
- Make and model: Lear 45LEAR
- Aircraft serial: 45202
- Aircraft time: 5,865 hours, 4,571 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 908257
- Part serial: 248
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CO-PILOTS WINDSCREEN WAS PRODUCING RT-HAND WINDOW HEAT FAIL AND FAULT INDICATIONS. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE ANTI-ICE CONTROLLER (P/N 90825-7 S/N 248) WAS DEFECTIVE. A SERVICEABLE CONTROLLER WAS INSTALLED AND OPERATIONAL CHECKS WERE COMPLETED WITH SATISFACTORY RESULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
